# SDR QXEA200500419

- Difficulty date: February 3, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT WING PANEL 522BT BOTTOM SURFACE OF PANEL PITTING AND FRETTING CORROSION AROUND PANEL ATTACH HOLES.  REPAIRED IAW RD 8/4-87-422.
